×

Found 6,721 Documents (Results 1–100)

100
MathJax

Investigation of the effect of injection from a yawed plate with the spanwise-varied base pressure on the disturbance propagation in the regime of strong interaction. (English. Russian original) Zbl 07585840

Fluid Dyn. 57, No. 3, 247-260 (2022); translation from Izv. Ross. Akad. Nauk, Mekh. Zhidk. Gaza 2022, No. 3, 30-43 (2022).
MSC:  76N20 76N17 76M45
PDF BibTeX XML Cite
Full Text: DOI

WKB method for nonlinear equations of Emden-Fowler type. (English. Russian original) Zbl 07544364

Dokl. Math. 105, No. 1, 39-44 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 46-51 (2022).
MSC:  34D05 34C20 34A26
PDF BibTeX XML Cite
Full Text: DOI

Some notes on the parametric Gevrey asymptotics in two complex time variables through truncated Laplace transforms. (English) Zbl 1494.35066

Filipuk, Galina (ed.) et al., Formal and analytic solutions of differential equations. Selected contributions based on the presentations at the conference, virtual, June 29 – July 3, 2020. Singapore: World Scientific. 363-378 (2022).
MSC:  35C10 35C20 44A10
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic expansion of the solution of a singularly perturbed optimal control problem with elliptical control constraints. (English. Russian original) Zbl 1487.49028

Autom. Remote Control 83, No. 1, 1-16 (2022); translation from Avtom. Telemekh. 2022, No. 1, 3-21 (2022).
MSC:  49K21 93C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software